# SDR SWIA200719218

- Difficulty date: December 6, 2007
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 29,194 hours, 41,128 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE BELLY FRAME 23 SHOWS SIGNS OF CORROSION.   COMPLIED WITH REPAIRS AT FRAME 23 IAW IC2007-120/07298 AND CPM 51-11-0.
